# SDR JR2R20170203330

- Difficulty date: February 3, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N409NV
- Make and model: Doug MD 83
- Aircraft serial: 49574
- Aircraft time: 68,965 hours, 41,622 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 9911938501
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB UPPER CENTER FWD SPAR CAP CRACKED. REMOVED AND REPLACED HORIZONTAL STAB UPPER FWD SPAR CAP IAW MD80 SRM 51-30-5 AND MD80 AMM 20-10-14-2-0.
